# SDR C2XA08SH06208

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 16,057 hours, 13,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070005120
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: L

## Discrepancy

SHV - FLIGHT 2148 - PILOT REPORTS ELECTRICAL SMELL COMING FROM AFT AREA OF AIRCRAFT CABIN WHEN PERFORMING POST FLIGHT INSPECTION.  MAINTENANCE REMOVED & REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT CHARGER IAW EMB 135 AMM 33-50-16.  OPS CHECK GOOD.
